Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 146, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 17, 2015, 7:10 PM EDT for 5 counties in Georgia. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2015, 7:10 PM EDT (23:10 UTC)
- Expired
- Jun 17, 2015, 8:15 PM EDT
- In force
- 65 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Dougherty County, GA, Lee County, GA, Mitchell County, GA, Turner County, GA, Worth County, GA
The radar
The Moody AFB radar (KVAX), 106 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 7:10 PM EDT | TSTM WND DMG | Amboy, GA | AT LEAST 7 TREES DOWN ACROSS RURAL TURNER COUNTY |
| Jun 17, 7:45 PM EDT | TSTM WND DMG | Sylvester, GA | MANY TREES AND POWER LINES DOWN ACROSS THE COUNTY. |
| Jun 17, 8:15 PM EDT | TSTM WND DMG | 1 Ese Albany, GA | TREE DOWN NEAR INTERSECTION OF CORN ROAD AND MADISON ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 715 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
719
WUUS52 KTAE 172310
SVRTAE
GAC095-177-205-287-321-180015-
/O.NEW.KTAE.SV.W.0146.150617T2310Z-150618T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
710 PM EDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MITCHELL COUNTY IN SOUTHWESTERN GEORGIA...
TURNER COUNTY IN SOUTH CENTRAL GEORGIA...
EASTERN DOUGHERTY COUNTY IN SOUTHWESTERN GEORGIA...
WORTH COUNTY IN SOUTH CENTRAL GEORGIA...
SOUTH CENTRAL LEE COUNTY IN SOUTHWESTERN GEORGIA...
* UNTIL 815 PM EDT
* AT 710 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES SOUTH OF ROCHELLE TO NEAR DOERUN...AND MOVING WEST AT 5 MPH.
THERE ARE REPORTS OF AT LEAST 7 TREES DOWN IN TURNER COUNTY.
* LOCATIONS IMPACTED INCLUDE...
ALBANY...ASHBURN...PUTNEY...SYLVESTER...POULAN...MARINE CORPS
LOGISTICS BASE...EAST ALBANY...TURNER CITY...WORTH...TERRELL...
SYCAMORE...SUMNER...REBECCA...ISABELLA...CRESTWOOD...SYLVESTER
AIRPORT...DAKOTA...LIVINGSTON...ACREE AND INAHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.
&&
LAT...LON 3185 8348 3181 8348 3177 8345 3174 8347
3172 8346 3170 8349 3166 8349 3159 8356
3160 8365 3153 8365 3133 8390 3133 8399
3154 8427 3181 8381 3180 8361 3185 8361
TIME...MOT...LOC 2310Z 104DEG 5KT 3184 8345 3137 8397
$$
42-DVD2 follow-up statements
567
WWUS52 KTAE 172336
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
736 PM EDT WED JUN 17 2015
GAC095-177-205-287-321-180015-
/O.CON.KTAE.SV.W.0146.000000T0000Z-150618T0015Z/
MITCHELL GA-TURNER GA-DOUGHERTY GA-WORTH GA-LEE GA-
736 PM EDT WED JUN 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN MITCHELL...WESTERN TURNER...EASTERN DOUGHERTY...
WORTH AND SOUTH CENTRAL LEE COUNTIES...
AT 735 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ASHBURN TO
7 MILES EAST OF BACONTON...MOVING WEST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
ALBANY...ASHBURN...PUTNEY...SYLVESTER...POULAN...MARINE CORPS
LOGISTICS BASE...EAST ALBANY...TURNER CITY...WORTH...TERRELL...
SYCAMORE...SUMNER...ISABELLA...CRESTWOOD...SYLVESTER AIRPORT...
DAKOTA...LIVINGSTON...ACREE...PECAN CITY AND SOUTHWEST GA REGIONAL
A/P.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TALLAHASSEE.
&&
LAT...LON 3167 8357 3160 8367 3154 8370 3137 8393
3133 8399 3154 8427 3181 8381 3180 8361
3180 8358
TIME...MOT...LOC 2335Z 093DEG 14KT 3168 8364 3138 8404
$$
42-DVD990
WWUS52 KTAE 172345
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
745 PM EDT WED JUN 17 2015
GAC287-172354-
/O.CAN.KTAE.SV.W.0146.000000T0000Z-150618T0015Z/
TURNER GA-
745 PM EDT WED JUN 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN TURNER COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3171 8379 3162 8380 3162 8371 3160 8370
3160 8367 3154 8370 3133 8399 3133 8400
3154 8427 3178 8386
TIME...MOT...LOC 2344Z 104DEG 5KT 3168 8365 3138 8405
$$
GAC095-177-205-321-180015-
/O.CON.KTAE.SV.W.0146.000000T0000Z-150618T0015Z/
MITCHELL GA-DOUGHERTY GA-WORTH GA-LEE GA-
745 PM EDT WED JUN 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN MITCHELL...EASTERN DOUGHERTY...CENTRAL WORTH AND
SOUTH CENTRAL LEE COUNTIES...
AT 744 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ASHBURN TO
6 MILES EAST OF BACONTON...MOVING WEST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
ALBANY...PUTNEY...SYLVESTER...POULAN...MARINE CORPS LOGISTICS BASE...
EAST ALBANY...TURNER CITY...TERRELL...SUMNER...ISABELLA...
CRESTWOOD...SYLVESTER AIRPORT...LESTER...LIVINGSTON...ACREE...PECAN
CITY...SOUTHWEST GA REGIONAL A/P...BRIDGEBORO...GAMMAGE AND RED ROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TALLAHASSEE.
&&
LAT...LON 3171 8379 3162 8380 3162 8371 3160 8370
3160 8367 3154 8370 3133 8399 3133 8400
3154 8427 3178 8386
TIME...MOT...LOC 2344Z 104DEG 5KT 3168 8365 3138 8405
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:09 PM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 17, 4:09 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
409 PM EDT WED JUN 17 2015
.NEAR TERM [THROUGH TONIGHT]...
LOCAL RADAR IMAGERY SHOWS STORMS HAVE BEGUN TO KICK OFF TODAY
WITH THE HIGHEST COVERAGE IN NORTH FLORIDA AND SOUTH CENTRAL
GEORGIA. THE 12Z MORNING SOUNDING SHOWED IMPRESSIVE MID-LEVEL
LAPSE RATES AND WITH SURFACE TEMPERATURES PEAKING IN THE UPPER 90S
TO AROUND 100 TODAY, INSTABILITY OVER THE AREA IS QUITE HIGH. WITH
THIS ENVIRONMENT, THE SEA-BREEZE THUNDERSTORMS THAT DEVELOP THIS
AFTERNOON COULD BE CAPABLE OF PRODUCING DAMAGING WINDS. IN
ADDITION, BETWEEN THE HIGH TEMPERATURES AND HUMIDITY, HEAT INDICES
WILL BE UNCOMFORTABLY HIGH, IN THE 106-110 RANGE. THE HEAT
ADVISORY CONTINUES OVER SOUTHWEST GEORGIA AND THE FLORIDA BIG
BEND.
AFTER THE SUN SETS, WINDS WILL BEGIN TO CALM AND THE SEA-BREEZE
STORMS WILL BEGIN TO DISSIPATE, THOUGH THUNDERSTORMS FROM THE EAST
COAST SEA-BREEZE MAY LAST INTO THE EARLY EVENING HOURS OVER SOME
OF OUR EASTERN ZONES. TEMPERATURES WILL DIP TO THE LOW TO MID
70S OVERNIGHT.
.SHORT TERM [THURSDAY THROUGH FRIDAY NIGHT]...
MAXIMUM HEIGHTS IN THE UPPER RIDGE WILL REMAIN JUST EAST OF THE
AREA THROUGH THIS PERIOD WITH THE SURFACE RIDGE AXIS HOLDING
SOUTH OF THE AREA ACROSS THE GULF OF MEXICO. THE REMNANTS OF BILL
WILL TRACK TO THE MISSOURI AREA BY FRIDAY NIGHT WITH NO IMPACT TO
OUR AREA. INSTEAD, THE DEEP RIDGING WILL MAINTAIN WELL ABOVE
NORMAL TEMPERATURES. HIGHS ON THURSDAY WILL ONCE AGAIN REACH THE
UPPER 90S WITH THE CENTURY MARK LIKELY IN A FEW SPOTS LIKE ALBANY
AND VALDOSTA. MAXIMUM HEAT INDICES WILL GENERALLY BE BETWEEN 105
AND 108 DEGREES, JUST SHY OF ADVISORY THRESHOLDS. TEMPS ON FRIDAY
WILL JUST BE A COUPLE OF DEGREES LOWER, BUT STILL PLENTY HOT. POPS
BE IN THE 30-40% RANGE AWAY FROM THE COAST ON THURSDAY AND DROP
OFF SLIGHTLY FOR FRIDAY. WITH VERY HIGH LEVELS OF INSTABILITY IN
PLACE, WE WILL CONTINUE TO SEE A THREAT FOR ISOLATED STRONG TO
SEVERE STORMS.
.LONG TERM [SATURDAY THROUGH WEDNESDAY]...
THE UPPER RIDGE WILL BE SUPPRESSED SOUTHWARD AS THE SHORT WAVE
TROUGH REMNANT OF BILL TRACKS FROM THE OHIO VALLEY TO THE EAST
COAST THIS WEEKEND. HOWEVER, THIS WILL GIVE US ONLY THE SLIGHTEST
RELIEF FROM THE ONGOING HEAT WAVE AS ANOTHER UPPER RIDGE WILL
BECOME ESTABLISHED OVER THE AREA ONCE AGAIN BY TUESDAY AND
WEDNESDAY. THIS PATTERN WILL RESULT IN BELOW CLIMO POPS GENERALLY
IN THE 20-30% RANGE WITH ABOVE NORMAL TEMPERATURES. EXPECT DAYTIME
HIGHS TO BE IN THE MID 90S ON SATURDAY, BUT THEN INCH BACK TO THE
UPPER 90S AFTER THAT. 100-DEGREE TEMPS WILL BE POSSIBLE IN A FEW
SPOTS. IT WILL NOT BE SURPRISING IF HEAT ADVISORY CRITERIA IS MET
ON A FEW DAYS NEXT WEEK. OVERNIGHT LOWS WILL GENERALLY BE IN THE
MID 70S.
&&
.AVIATION...
[THROUGH 18Z THURSDAY] SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN
THIS AFTERNOON AND EVENING IN THE TRI-STATE AREA, SO CONTINUED
VCTS AT ALL TERMINALS EXCEPT ECP. MVFR VSBYS ARE POSSIBLE AGAIN
EARLY THURSDAY MORNING AT ECP AND VLD.
&&
.MARINE...
SURFACE HIGH PRESSURE WILL REMAIN SOUTH OF THE WATERS FOR THE NEXT
SEVERAL DAYS. THIS WILL MAINTAIN GENERALLY ONSHORE FLOW WITH
INCREASED WIND SPEEDS NEARSHORE IN THE AFTERNOON SEA BREEZE.
&&
.FIRE WEATHER...
RED FLAG CONDITIONS ARE NOT EXPECTED FOR THE NEXT SEVERAL DAYS.
PATCHY FOG IS POSSIBLE AROUND SUNRISE THURSDAY NEAR THE COAST.
&&
.HYDROLOGY...
A TYPICAL SUMMERTIME PATTERN WITH DAILY AFTERNOON THUNDERSTORMS
WILL KEEP CHANCES OF RAIN IN THE FORECAST FOR THE NEXT WEEK.
COVERAGE WILL BE SCATTERED HOWEVER, SO NO WIDESPREAD FLOODING IS
EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 73 99 73 97 74 / 20 30 20 30 10
PANAMA CITY 77 90 76 89 76 / 10 20 10 10 10
DOTHAN 72 98 74 96 73 / 20 40 20 20 10
ALBANY 74 100 74 98 74 / 20 40 30 20 10
VALDOSTA 73 100 73 97 73 / 20 30 30 30 20
CROSS CITY 74 97 74 95 73 / 20 30 20 20 20
APALACHICOLA 77 93 76 91 76 / 10 10 10 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR COASTAL DIXIE-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL
WAKULLA-GADSDEN-INLAND DIXIE-INLAND FRANKLIN-INLAND
JEFFERSON-INLAND TAYLOR-INLAND WAKULLA-LAFAYETTE-LEON-
LIBERTY-MADISON.
HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR COASTAL
BAY.
GA...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR BAKER-BEN HILL-
BERRIEN-BROOKS-CALHOUN-CLAY-COLQUITT-COOK-DECATUR-DOUGHERTY-
EARLY-GRADY-IRWIN-LANIER-LEE-LOWNDES-MILLER-MITCHELL-
QUITMAN-RANDOLPH-SEMINOLE-TERRELL-THOMAS-TIFT-TURNER-WORTH.
AL...NONE.
GM...NONE.
&&
NEAR TERM...MOORE
SHORT TERM...WOOL
LONG TERM...WOOL
AVIATION...MOORE
MARINE...WOOL
FIRE WEATHER...DVD
HYDROLOGY...MOOREIn the hours before
Local storm report, Jun 17, 4:00 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
400 PM EDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG STOCKTON 30.94N 83.00W
06/17/2015 LANIER GA 911 CALL CENTER
2 TREES BLOWN DOWN IN STOCKTON
&&
DVDLocal storm report, Jun 17, 4:34 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
434 PM EDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 3 SE HAMBURG 30.54N 83.48W
06/17/2015 MADISON FL 911 CALL CENTER
TREE DOWN NEAR INTERSECTION OF LITTLE CAT ROAD AND FARM
CENTER ROAD
0429 PM TSTM WND DMG 3 WSW HAMBURG 30.55N 83.57W
06/17/2015 MADISON FL 911 CALL CENTER
TREE DOWN ON LOVETT ROAD
&&
DVDLocal storm report, Jun 17, 5:45 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
545 PM EDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG BOSTON 30.79N 83.79W
06/17/2015 THOMAS GA 911 CALL CENTER
TREE DOWN ON HIGHWAY 84.
0530 PM TSTM WND DMG 2 W FIVE POINTS 30.88N 83.83W
06/17/2015 THOMAS GA 911 CALL CENTER
TREE DOWN ONCOFFEE ROAD NEAR PATTON SPEEDWAY.
&&
WOOLLocal storm report, Jun 17, 6:41 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
641 PM EDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG 4 WSW ASHVILLE 30.60N 83.71W
06/17/2015 JEFFERSON FL EMERGENCY MNGR
TREE DOWN AT 9676 ASHEVILLE HIGHWAY.
0500 PM TSTM WND DMG 2 NW WAUKEENAH 30.43N 83.99W
06/17/2015 JEFFERSON FL EMERGENCY MNGR
TREE DOWN ON CHERRY TREE ROAD.
0500 PM TSTM WND DMG 4 SSE DILLS 30.57N 83.74W
06/17/2015 JEFFERSON FL EMERGENCY MNGR
TREE DOWN ON GOVERNMENT FARM ROAD.
0522 PM TSTM WND DMG 5 NNE MONTICELLO 30.61N 83.84W
06/17/2015 JEFFERSON FL EMERGENCY MNGR
TREE DOWN ON THE BOSTON HIGHWAY.
&&
WOOLLocal storm report, Jun 17, 6:47 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
647 PM EDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG CAIRO 30.88N 84.21W
06/17/2015 GRADY GA 911 CALL CENTER
SEVERAL TREES DOWN AROUND THE COUNTY.
&&
WOOLThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 3:43 AM EDT | Heat Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 14 hr |
| Jun 17, 3:28 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Lanier, Lowndes | 22 min |
| Jun 17, 4:02 PM EDT | Severe Thunderstorm Warning | TAE | Brooks | 43 min |
| Jun 17, 4:42 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Thomas | 48 min |
| Jun 17, 5:18 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Thomas | 42 min |
| Jun 17, 5:35 PM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Irwin, Tift, Turner | 55 min |
| Jun 17, 6:21 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Mitchell | 54 min |
| Jun 17, 6:31 PM EDT | Severe Thunderstorm Warning | TAE | Irwin, Tift, Turner | 44 min |
| Jun 17, 7:20 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Mitchell | 40 min |
| Jun 17, 7:51 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Lee, Mitchell, Terrell | 54 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.